# SDR ASAA2019041929056

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,876 hours, 12,514 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: RP23800
- Condition: Malfunctioned
- Location: Nr 2 Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA SHOWS A SUDDEN DECREASE IN OIL TEMPERATURE. GROUNDED - YES. REPLACED OIL TEMP SENSOR AND PERFORMED INSTALLATION TEST, OPS CHECK GOOD IAW B737-800 AMM 79-34-02. DURING INSTALLATION TEST ONLY FAULT MESSAGE SHOWN WAS 78-21492.
